arvinianzadeh, R. & Mohammadhossienpour, ٍ. (2026). Some results on local spectral subspace preserving maps. Journal of Advanced Mathematical Modeling, 16(3), 43–53. https://doi.org/10.22055/jamm.2026.51710.2466
MLA
arvinianzadeh, R., & Mohammadhossienpour, ٍ. "Some results on local spectral subspace preserving maps", Journal of Advanced Mathematical Modeling, 16, 3, 2026, 43–53. doi: 10.22055/jamm.2026.51710.2466
HARVARD
arvinianzadeh, R., & Mohammadhossienpour, ٍ. (2026). 'Some results on local spectral subspace preserving maps', Journal of Advanced Mathematical Modeling, 16(3), pp. 43–53. doi: 10.22055/jamm.2026.51710.2466
CHICAGO
arvinianzadeh, R. & Mohammadhossienpour, ٍ., "Some results on local spectral subspace preserving maps." Journal of Advanced Mathematical Modeling, 16 3 (2026): 43–53, doi: 10.22055/jamm.2026.51710.2466
VANCOUVER
arvinianzadeh R., Mohammadhossienpour ٍ. Some results on local spectral subspace preserving maps. JAMM. 2026;16(3):43–53 (In Persian). doi: 10.22055/jamm.2026.51710.2466